Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Light bleeding after periods, diagnosed to be PCOS. Get dizziness on using birth control. Suggestions?

Good day i just want to know about this problem i am am having for a few months now. Ummm and I am really scared. I realised that after my period maybe about 1-2days bleeding again will occure and abdominal pains. Bleeding would be light sometimes dark red. It goes on for about 1-2weeks. It s affecting me sexual relationship and personally. I visited doctors, did ultrasounds and was told that I have polysistic (if i spelled that correctly) ovaries. I was put on birth control and other pills but it affects me as a get dizzy and weak with it. I beg you please assist?
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
It id really a very simple task, you have this dizzyness, due to the gastric irritation. If you inform your doctor about this, you can get relief for it.
I usually prescribe to my patient with such symptoms ranitidine 3oo mg once daily at night along with the rest of the tablets. If necessory you may have to stop the other drugs and continue the pills.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to hasten the recovery.
Wishing for a quick and complete recovery. Thank you.
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor